Space-like Loxodromes on the Canal Surfaces in Minkowski 3-Space


Creative Commons License

SÖNMEZ N., BABAARSLAN M.

FILOMAT, vol.32, no.14, pp.4821-4839, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 14
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1814821s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.4821-4839

Abstract

In this paper, we obtain the differential equations of the space-like loxodromes on the non-degenerate canal surfaces depending on the causal characters of these canal surfaces and their meridians in Minkowski 3-space. Also we give an example by using Mathematica computer programme.